# SDR REXA2022072600546

- Difficulty date: July 11, 2023
- Submitted: July 26, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH690337809
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 501.00 IS CORRODED BETWEEN STGR 24L AND 27.  REMOVED AND REPLACED F.S. 501 FRAME WITH NEW SERVICEABLE P/N SH690-33780-9 BETWEEN STGR 19L AND STGR 25L IAW CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
